# SDR IPXA09556731

- Difficulty date: July 6, 2009
- Submitted: July 22, 2009
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 26,644 hours, 18,328 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Part number: 312N3903126
- Condition: Worn
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2 NR 2 PYLON - NAC STA 161-35 BRACKET PN 312N3903-126 HOLE IS WORN.  REMOVED AND REPLACED WITH FABRICATED REPLACEMENT PART SRM 51-40-02 AND SRM 51-40-05.
